# SDR AWXA200602087

- Difficulty date: December 10, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 19,819 hours, 7,513 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480042204
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - R2 DOOR CUT OUT LOWER SILL FWD CORNER FITTING WORN, FS 66, -Y1620.  REPLACED R2 DOOR CUT OUT LOWER SILL FWD CORNER FITTING, FS 66, -Y1620 IAW A319 SRM 51-72-11 AND 51-42-11.
